# SDR SCNA20240214035

- Difficulty date: February 8, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 58,873 hours, 26,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 77532 NRC-00356: MULTIPLE EMERGENGY EXIT LIGHTS INOP. - RESOLUTION: REMOVED, REPLACED, AND PERFORMED GOOD TEST OF M1676 AND M1694 PER AMM 33-51-06-960-805. ALL INTERIOR EMERGENCY EXIT LIGHTS NOW WORK.
